MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 DAVOL® PEDIATRIC CATH KIT; CATHETER KIT

C.R. BARD INC. (COVINGTON) -1018233 DAVOL® PEDIATRIC CATH KIT; CATHETER KIT
Catalog Number 0035640
Medical Device Problem Codes Disconnection (1171); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that an 8 french pediatric straight catheter kit had been opened to obtain a urine sample from the patient.The catheter, which should have remained secured in the collection tube until manually pulled out, had been loose and had fallen out of the collection tube during the procedure.Another nurse who had been assisting with holding the patient had helped stabilize the tube to maintain sterility.No harm had reached the patient; however, the issue had resulted in awkward positioning and a slower procedure.Two more 8 french pediatric straight catheter kits with the same lot number had been opened.One had also been loose, with the catheter slipping out of the collection tube, while the other had shown some resistance and had not fallen out as easily.
 
Additional Manufacturer Narrative
Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.As this investigation has already been performed for a similar complaint, another investigation is not necessary.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post market activities in compliance with both regulatory requirements and local procedures.Corrections: d, e udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
DAVOL® PEDIATRIC CATH KIT
Common Device Name
CATHETER KIT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24506155
Report Number1018233-2026-01481
Device Sequence Number10415967
Product Code FFH
UDI-Device Identifier00801741045851
UDI-Public(01)00801741045851(11)241128(17)270831(10)NGJX2537
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0035640
Device Lot NumberNGJX2537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown